# SDR ASAA2022082239593

- Difficulty date: August 22, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N931AK
- Make and model: Boeing 737
- Aircraft serial: 43353
- Aircraft time: 2,372 hours, 713 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER SELECTION OF WING A-ICE TO "ON" L VALVE LIGHT ILLUMINATED WITH ASSOCIATED MASTER CAUTION. GROUNDED - YES. REF ASA FTD 30-22001 AND ASA FTD 30-18001. THIS FAULT IS A KNOWN ANOMALY ESPECIALLY ON L/H WTAI VALVE DUE TO THE VULNERABILITY OF THE SENSE LINE FREEZING DUE TO BEING ON BOTTOM OF VALVE. OPERATED L AND R WTAI OPS CHECK GOOD. LEFT WTAI OPERATES SMOOTHLY OPEN AND CLOSED. NO 30 DAY HISTORY REF B737-9 AMM 30-11-11.
